Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi my age is 39 and for the last two years, I am on high bp medication. 2 years back I was regularly training in it with no issues. However, some times during hi it is used to feel out of breath but as soon as I stop and take a walk all turns normal. Nonetheless, I was always feared that someday this sob might go worst. One day after such out of breath experience and after talking 4 min. Rest I continued my hi it assuming it as a routine issue but sooner I restarted exercise I felt dizziness and got damn feared that today something would happen. I haphazardly rush for a home in fear and suddenly rapid breathing triggered. I got panicked and rushed for a hospital but doc found nothing suspicious in tmt, eco, ecostress, blood test, or any such test except raised bp. For 2-3 months I started turning winded even after few stairs, damn feared, and had fear of closed spaces. Situation recovered considerably since then; I do only outdoor fastwalk, for an hour, sometimes jog in chunks, do yoga and takes stairs with no sob but heavy breathing. My problems are that I am not able to run fast as when I increase my speed I feel that I am not able to breathe deeply (sometimes get sob for 10-15 seconds) but as soon I reduce intensity I get normal but heavy breathing. I used smart band and found my heart rate rise very quickly to 80-90% zone as I start increasing intensity. Pl, help me know why I am not able to run at my fun intensity.

1 Doctor Answered
Any medication can cause side effects, and high blood pressure (hbp) medications are no exception. However, many people do not have side effects from taking hypertension drugs, and often the side effects are mild. Still, it's important to stay informed. There are few exercise that may help to control your bp, 30 minutes of a morning workout can help you to lower bp. We cam have a detailed discussion to address your issue.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.